Authors: Lopez-Abad, Jorge
Todorčević, Stevo 
Title: Generic Banach spaces and generic simplexes
Journal: Journal of Functional Analysis
Volume: 261
Issue: 2
First page: 300
Last page: 386
Issue Date: 15-Jul-2011
Rank: M21
ISSN: 0022-1236
DOI: 10.1016/j.jfa.2011.03.008
Abstract: 
We give a systematic study of certain class of generic Banach spaces. We show that they distinguish between an array of different properties related to smoothness of equivalent norms such as for example the Mazur intersection property or the existence of convex sets supported by all of their points. We also examine the dual constructions of generic Choquet simplexes with extra requirements such as for example those of Poulsen and Bauer asking that the set of extremal points is dense or closed, respectively.
Keywords: Biorthogonal sequences | Generic spaces | Mazur intersection property | Support sets
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

12
checked on Feb 3, 2023

Page view(s)

23
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.